Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i9.10
pages 1-10

Estimates of Stable Limit Cycles of Nonlinear Discrete Systems

Alexey V. Kuntsevich
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

ABSTRAKT

For rather large family of autonomous nonlinear discrete systems the conditions of the existence of invariant sets (stable limit cycles) are found. The methods of determining the upper-bound estimates of limit cycles are proposed. Illustrative examples are given. The main attention is paid to the determining the radius of the estimate of a limit cycle, since it determines the maximum deviation of the system from the origin during the motion of the system on the limit cycle.

REFERENZEN

  1. Kuntsevich A.V., Kuntsevich V.M. , Control synthesis for invariant sets of families of linear and nonlinear discrete systems with bounded disturbances.

  2. Kuntsevich A.V., Kuntsevich V.M. , Invariant sets of the families of linear and nonlinear discrete systems with bounded disturbances.

  3. Kuntsevich V.M., Kurzhanski A.B. , Attainability domains for linear and some classes of nonlinear discrete systems and their control.